# SDR SWAA2014090931715

- Difficulty date: August 21, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 63,101 hours, 51,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WW AREA BULKHEAD FWD FACE ANGLE CRACKED AT BS 727 LBL 16.  R & R ANGLE IAW SRM & DWG.
